# SDR CNMA20090079

- Difficulty date: December 15, 2008
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N603AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48267
- Aircraft time: 68,786 hours, 11,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 1341
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1341, RBL N60 CTR WING LWR BARREL STRUCTURE CRACKED BRACKET.  CRACKED ANGLE REMOVED, NEW ANGLE INSTALLED IAW SRM VOL II 51-31-01.
